# SDR GTIA2017091702173

- Difficulty date: September 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 27,949 hours, 12,890 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine Deoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR STARTED AROUND 3000 FT IT WAS VERY FAINT IN THE COCKPIT BUT USED OXYGEN MASKS .THE F/A'S REPORTED A DIRTY SOCK ODOR ON THE GROUND AFTER.  ODOR SEEMS WORSE IN CABIN.  PERFORMED TSM 05-50-00-810-831A AND R & R NR 1 AND NR 2 ENGINE DEOILER SEALS IAW AMM 72-60-31.  NO FURTHER DEFECTS NOTED.  ACFT OK FOR CONTINUED SERVICE
